# SDR ASAA1058287

- Difficulty date: September 20, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 14,717 hours, 4,574 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Relay
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT CRUISE CAPTAINS INBOARD DU DISPLAYED WXR FAIL.  FIRST OFFICER'S DISPLAY REMAINED NORMAL.  FAULT CODE IS 34405031.  FOR FAULT CODE 34405031 C/W FIM 34-43-00-810-801.  PERFORMED WEATHER RADAR SYS BITE SIX TIMES.  OPS NORMAL CAPT & F/O POS.  REPLACED RELAY R745 (REF IPC 34-40-51-02-008).  OPS CHECKS GOOD.
